# SDR ASAA0610275

- Difficulty date: March 12, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,856 hours, 55,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT INOP LIGHT PLACED ON MEL.  OPS TESTED EMERGENCY EXIT LIGHT AND FOUND IT TO BE OPERATING OK REF MM 33-51-01.  CLEARS MEL 33 15A.
